... some serious issues with anger, irritability, even rage. This has been going on for a couple weeks now and I'm beginning to get concerned. Is this normal? I'm actually having to stop interacting with anyone because I'm so irrationally ugly all the time. Any advice or input welcomed
Hi, this is just a guess but I think you might be trying to taper down your dose too fast. That of course would depend on what you were taking, for how long and your daily dose. For example, Clonazepam can be problematic.
I don't believe the symptoms you describe are normal at all and I'd love to know your doctors plan. Getting a second opinion might be worth considering but you have to make sure you make it VERY clear to the second doctor that you are in no way looking for a different script or a new script from him/her as you already have a prescribing doctor (if you are thought to be doctor shopping that could, potentially, end in tears).
Wishing you the best of luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2010 • 6 answers
Posted 3 Dec 2011 • 3 answers
Want to taper off Rivotril but took a large amount on Monday. When can I take it again to taper off?
Posted 5 Sep 2014 • 1 answer
Posted 27 Apr 2015 • 1 answer
Benzodiazepine Withdrawal - Looking for help getting off Klonopin permanently I need some advise on?
Posted 21 Nov 2015 • 3 answers